Another Setback...

If you don't already know this about me, I am a worry wort.

Or is it wart?

Anyway, having sent myself into a tizzy over the weekend and reading too much WebMD and Drugs.com I went to the doctor this morning.

AGAIN.

I swear I need a punch card, visit 10 times a month and get a free blood test or something.

I've been having a reaction to my antibiotics.

Like more can't be going on.

So I'm not having a heart attack, and it's not diabetes, though it runs HIGH in my family.
Augmentin side effects

Stop using this medication and call your doctor at once if you have any of these serious side effects:
  • diarrhea that is watery or has blood in it;

  • pale or yellowed skin, dark colored urine, fever, confusion or weakness;

  • easy bruising or bleeding;

  • skin rash, bruising, severe tingling, numbness, pain, muscle weakness;

So see there is something to medications and being confused (and forgetting your son at school...).

But this random arm and leg tingling numbing deal when i'm trying to sleep...sucks major.

So I'm stopping the course of antibiotics and hope my sinus infection is well enough gone.

Send lullabies and sleepy vibes for me tonight, please.

11 supporters in group:

  1. Michelle said...

    Wow! That really sucks. I have been lucky to never have had a reaction. I hope the sinus infection is gone because those suck too.

    Get well soon!

  2. Chelle said...

    Poor thing! I swear--it's time you caught a break! I hope you start feeling better...and SOON!

    Sending LOTS of sleepy vibes and sleep good vibes your way, hon!

  3. Amy Amy Bo Bamey said...

    Aw girl, Hope you feel better soon. You have had your fair share of issues lately.

    I hope you have a good nights sleep tonight. Feel Better!

  4. Coffee with Cathy said...

    So sorry you're miserable and worried. But I do the same thing -- my husband has pretty much banned me from checking online for "symptoms." Seems to inspire more fear than anything else. Although online medical info is a good resource IF used properly.

  5. Cathy said...

    That really sucks! I hope you feel better soon...

  6. Krystyn said...

    Oh, please get well soon. That's awful.

    I've boycotted augmetin in our house. It does too much to our tummies!

  7. Sherri said...

    I am so sorry you are having a hard time right now. I will be sending you sleepy vibes from KS :D

  8. Em said...

    Not to add to your stress, but you might want to avoid any penacilian-based antibiotic in the future.

    No MD, but I've tangled with these things in the past - not so awesome results.

    I'm a doc's nightmare because it's Z-pack or nothing, baby.

    Hope you feel better soon!

  9. Paige said...

    feel better---I don't envy you this mess. I am a doc avoider, so this would be a nightmare for me

  10. Chrissy MacCEO said...

    I am right there with you! WebMD should really have a disclaimer that hypochondraics and worry worts can not enter!!

  11. Mrs4444 said...

    Jeez, that stinks! Hope you're feeling better...

Related Posts with Thumbnails